# SDR FDEA201907091513

- Difficulty date: July 9, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 95,954 hours, 37,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32152
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE OUTER SKIN AT FS 215 AROUND S-21L HAS A DENT. EVALUATED DENT ON SKIN STA. 215 AROUND S-21L A\Y FOUND TO BE IN LIMITS IAW SRM 53-00-01-1A. HFEC IAW NDTM PT6 51-00-19 CRACK NOTED. CUT OUT DAMAGED AREA, FABRICATED DOUBLER, AND INTALLED DOUBLER IAW SRM 53-00-51-2R REP 29. FABRICATED AND INSTALLED FILLER IAW SRM 53-00-51-2R REP 29.
